]*>","")" /> 分段延迟微分方程线性θ-方法数值解渐近稳定性

• 论文 •    下一篇

分段延迟微分方程线性θ-方法数值解渐近稳定性

张长海,梁久祯,刘明珠   

  1. 大庆石油学院!安达;151400;大庆石油学院!安达;151400;哈尔滨工业大学
  • 出版日期:2000-04-20 发布日期:2000-04-20

张长海,梁久祯,刘明珠. 分段延迟微分方程线性θ-方法数值解渐近稳定性[J]. 数值计算与计算机应用, 2000, 21(4): 241-246.

ASYMPTOTIC STABILITY OF THE θ-METHODS IN THE NUMERICAL SOLUTION OF DIFFERENTIAL EQUATIONS WITH PIECEWISE DELAYS

  1. Zhang Chang-hai; Liang Jiu-zhen; Liu Ming-zhu (Daqing Petroluem Institute); (Harbin Institute & Technology)
  • Online:2000-04-20 Published:2000-04-20
This paper deals with the stability analysis of numerical solution of linear θ- methods for delay differential equations. We focus on the linear test equation X'(t) = ax(t)+bx([t]), where a,b are constants and [t] is the largest-integer function. Sufficent conditions are given for the numerical solution to be asymptotic stable.
()

[1] Kenneth L, Cook, Josph Wiener. Retarded defferential equations with piecewise constant delays,J. Math. Anal. And Appl., 99(1984),265-297.
[2] M.Z.Liu, Spijker, M N. The stability of the 0-methods in the numerical solution of delay differentialequations, IMAJ.Numer. Anal. 1O(1990),31-48.
[3] Jackiewicz Z. Asymptotic stability analysis of θ-methods for functional defferential equations, Numer. Math. 43(1984),389-396.
No related articles found!
阅读次数
全文


摘要